# SDR IPXA2022080985068

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 24,317 hours, 15,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ACREW DOOR SEEMS TO BE OUT OF ADJUSTMENT OR POSSIBLY OF SUPPORT HINGESFOUND OUTER CONTROL HANDLE TO NOT BE STOWED ACCOMPLISHED FWD DOOR LOCKING MECHANISM ADJ/ TEST EXTERIOR CONTROL HANDLE REF A300 AMM 52 10 20 0501 2B(5) (A) THRU AND (F) DOOR OPERATES NOMRLA OKAY TO CONTINUE
